# SDR DALA2015021001284

- Difficulty date: February 9, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,704 hours, 11,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD TRANSITION RADIUS CRACKED.  CRACK LENGTH APPROXIMATELY 0.32" ON RT SIDE BS 903.5. L89R BELOW WL 200, REPAIRED.
